... me about your experience with it? I have been on 4 different antidepressants so this is my new drs idea... i have heard some not so good things about it and am wanting to get a general feel from real people taking the med or people who have taken the med. Thanks
20 Sep 2012
I took Lamictal (lamotrigine) for some time, it is an anti-epileptic med and mood stabilizer, not an antidepressant, I am saying it in a good way, not attacking you at all.
My experience was very succesful with this medication I suffer from BPD, and it did achieve its objective, it stabalized me. I found it to be very effective, but I have been taking meds for a long time, so my tolerance levels are very high, I reached a very high dose, and then the problems began, so along with the Dr. we decided to try other medications. But overall I would recommend lamictal.
22 Sep 2012
Hi. I've been taking Lamictal for over 5 years and it's worked wonders for me. If you want info from real people and not the internet, this is the place to find it. We have some friends on drugs.com that are just like us in that they have severe health problems, yet they dedicate their lives to helping us. We're so blessed to have them. So, your going to get some fantastic answers. If I can do anything to help, just holler! I am sure our other friends will help, also.
God bless you, yurpotay007,
5 Oct 2012
Hi, and hope all is as well as can be. I almost always say on here that people are different, and have different experiences with drugs. I, too have taken many antidepressant's and haven't had much success with them. It's strange what people hear. You said you heard bad things about it, and I have only heard good things about it. I was going through some pretty big struggle's, ( still are. lol.) and my mood was all over the place. I was either real happy for a while, then bawling my head off. I litteraly felt like two different people, and my husband, bless his heart, has no clue about depression, or mental illness. There was some not so good times, because of that. It was very frusterating for him. Finally, my psychiatrist said... Why don't we try Lamictal. He started me on 25mg and slowly titrated me up to 250mg. In two weeks I will go to 300mg. and stop there. I cannot express how this medication worked for me. It completely levelled me out, and oh, I'm telling you, everybody noticed it. I stopped crying all say long, and calling my husband at work 50 times a day. This is just me talking, but I would definately give it a try. They start you out on a slow dose, they did me, and slowly titrated me up. I'll be honest, the first couple of weeks I couldn't tell much, but when he upped the dose, I could tell a difference for sure. I hope you at least try it, and I hope you have great success with it. I know how it is to be leary though. I went to the doctor this week, because of something devestating going on in my life, and told the doctor I was having severe headaches. I just took the script and trusted him. Oh my gosh. He started me out on the highest dose, and talk about mellow. i was too mellow. I had a doctor's appointment today, and I seriously almost wrecked three or four times. I'm like what the heck is this stuff? I went online and checked it out and read some reviews. My 18 yr. old thought I was high when I got home. I took the medicine and got rid of it completely. I couldn't believe he started me on this. But Lamictal is nothing like that. I hope you the best of luck, and may you feel better soon, hon. I'm here if you need to talk. You're Friend, Ruthie
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on (Cymbalta, Effexor, Zolofot, Remeron (nightmare) Seroquel (another not so good one), Lexapro. I am currently on Cymbalta, Wellbutrin ...
2 answers • 28 Feb 2013
... thoughts on this if it is helping their MDD. I take 250mg. It doesn't seem to be helping me and its causing memory loss. My psych says ...
1 answer • 13 Feb 2014